MathSciNet Relay Station
MathSciNet bibliographic data
MR258712 (41 #3358) 08.30 (18.00)
Davis, Robert Free coalgebras in a category of rings. Proc. Amer. Math. Soc. 25 (1970), 155-158; erratum, ibid. 25 1970 922.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement